# SDR DALA2025021001040

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 8,125 hours, 3,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CORNER OF WASTE BOX DOUBLER IS CORRODED. REPAIRED PER ER/A 623783-14 PRI REV O, ER/A 623783-14 PRI REV 1, ER/A 623783-14 PRI REV 2, ER/A 623783-14 PRI REV 3, AND FINAL ER/A 623783-14 SECTION I REV ORIGINAL. (LP# 0796032)
